MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAB
Medical Device Problem Codes Mechanical Problem (1384); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hyperglycemia (1905); Nausea (1970); Vomiting (2144); Ulcer (2274)
Date of Event 07/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported that emergency medical services were dispatched and was hospitalized due high blood glucose on (b)(6) 2020 to (b)(6) 2020.Blood glucose level at the time of the incident was over 500 mg/dl and when admitted to hospital was 542 mg/dl and then higher.Customer stated that had motor error alarms on the insulin pump.Customer stated that she was in the hospital and she took the insulin pump off during magnetic resonance imaging.Customer stated that they were nauseated, throwing up, temperature was 99°f then 102°f.Customer had a diabetic ulcer that led to an infection.Customer stated that she was treated in emergency room and admitted blood glucose 542 mg/dl and then higher and earlier at hospital it was blood glucose 167 mg/dl.Customer was able to successfully clear the alarm.Customer was able to complete insulin pump rewind.Customer has been using insulin pump system within 48 hours of reported high blood glucose event.Customer treated for high blood glucose with bolus and intravenous injection and admitted.The insulin pump will not be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10348608
Report Number2032227-2020-155434
Device Sequence Number16743907
Product Code OYC
UDI-Device Identifier00643169476561
UDI-Public(01)00643169476561
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAB
Device Catalogue NumberMMT-723RNAB
Device Lot NumberA0723RNABJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2020
Initial Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED SET
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient Weight82